TU Darmstadt / ULB / TUbiblio

Browsen nach Person

Ebene hoch
Gruppiere nach: Keine Gruppierung | Typ des Eintrags | Datum | Sprache
Anzahl der Einträge: 43.

Didenko, Victor ; Lee, S. L. ; Roch, Steffen ; Silbermann, Bernd :
Approximate foveated images and reconstruction of their uniform pre-images.
In: Journal of Approximation Theory. , pp. 11-27.
[Buchkapitel], (2007)

Rabinovich, Vladimir S. ; Roch, Steffen :
Essential spectra of difference operators on Z(n)-periodic graphs.
In: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 40 pp. 10109-10128.
[Artikel], (2007)

Roch, Steffen ; Rabinovich, V. S. :
Exact and numerical inversion of pseudodifferential operators and applications to signal processing.
In: Modern trends in pseudo-differential operators / Joachim Toft; M. W. Wong; Hongmei Zhu, eds.. - Basel [u.a.] : Birkhäuser, 2007, S. 259-277 (Operator theory ; 172) ISBN: 3-7643-8097-7. Birkhäuser, Basel [u.a.]
[Buchkapitel], (2007)

Roch, Steffen ; Rabinovich, V. S. ; Silbermann, B. :
Finite sections of band-dominated operators with almost periodic coefficients.
In: Modern operator theory and applications : the Igor Borisovich Simonenko Anniversary volume / Yakob M. Erusalimsky; Israel Gohberg; S. M. Grudsky; V. Rabinovich; N. Vasilevski, eds.. - Basel [u.a.] : Birkhäuser, 2007, S.205-228 (Operator theory ; 170) ISB. Birkhäuser, Basel [u.a.]
[Buchkapitel], (2007)

Roch, Steffen ; Rabinovich, V. S. :
The Fredholm index of locally compact band-dominated operators on Lp(R).
In: Integral equations and operator theory (ISSN 00378-620X), 57 pp. 263-281.
[Artikel], (2007)

Roch, Steffen ; Rabinovich, V. S. :
The Fredholm property of pseudodifferential operators with non-smooth symbols on modulation spaces.
In: The extended field of operator theory / Michael A. Dritschel, ed.. - Basel [u.a.] : Birkhäuser, 2007, 205-228 ; 259-280(Operator theory ; 171) ISBN: 3-7643-7979-0,. Birkhäuser, Basel [u.a.]
[Buchkapitel], (2007)

Roch, Steffen ; Silbermann, Bernd :
Szegö limit theorems for operators with almost periodic diagonals.
In: Operators and Matrices, 1 pp. 1-19.
[Artikel], (2007)

Roch, Steffen ; Rabinovich, V. S. :
Fredholmness of pseudodifference operators in weighted Spaces.
In: Functional Analysis and Its Applications, 40 pp. 70-72.
[Artikel], (2006)

Roch, Steffen ; Rabinovich, V. S. :
Reconstruction of input signals in time-varying filters.
In: Numerical functional analysis and optimization (ISSN 0163-0563), 27 pp. 697-720.
[Artikel], (2006)

Rabinovich, V. S. ; Roch, Steffen :
The essential spectrum of Schrödinger operators on lattices.
In: Journal of Physica A : Mathematical and General, 39 pp. 8377-8394.
[Artikel], (2006)

Roch, Steffen:
Band-dominated operators on Lambda-p-spaces: Fredholm indices and finite sections.
Ohne Verlag / Selbstverlag, Darmstadt
[Buch], (2004)

Roch, Steffen :
Band-dominated operators on Lambda-p-spaces: Fredholm indices and finite sections.
In: Acta Scientiarium Mathematicarum (Szeged), 70 pp. 783-797.
[Artikel], (2004)

Roch, Steffen ; Lindner, M. ; Rabinovich, V. S. :
Finite sections of band operators with slowly oscillating coefficients.
In: Linear Algebra and its Applications, 390 pp. 19-26.
[Artikel], (2004)

Roch, Steffen:
Finite sections of band-dominated operators.
Ohne Verlag / Selbstverlag, Darmstadt
[Buch], (2004)

Roch, Steffen ; Rabinovich, V. S. ; Roe, S. J. :
Fredholm indices of band--dominated operators.
In: Integral Equations Operator Theory, 49 pp. 221-238.
[Artikel], (2004)

Roch, Steffen ; Rabinovich, V. S. :
Fredholmness of convolution type operators.
In: Operator theoretical methods and applications to mathematical physics : the Erhard Meister memorial volume .- Basel [u.a.] : Birkhäuser, 2004 , S. 423-455 ( Operator theory, advances and applications ; vol. 147)
[Artikel], (2004)

Rabinovich, Vladimir S. ; Roch, Steffen ; Silbermann, Bernd:
Limit operators and their applications in operator theory.
Birkhäuser, Basel [u.a.] ISBN 3-7643-7081-5
[Buch], (2004)

Roch, Steffen ; Rabinovich, V. S. :
Pseudodifference operators on weighted spaces, and applications to discrete Schrödinger operators.
In: Acta Applicandae Mathematicae, 84 pp. 55-96.
[Artikel], (2004)

Roch, Steffen ; Rabinovich, V. S. :
Wiener algebras of operators, and its applications to pseudodifferential operators.
In: Journal for Analysis and its Applications, 23 pp. 437-482.
[Artikel], (2004)

Roch, Steffen :
Algebras of approximation sequences : structure of fractal algebras.
In: Operator theory : advances and applications. - Basel : Birkhäuser, 2003, Bd. 142, S. 287-310
[Artikel], (2003)

Rabinovich, Vladimir S. ; Roch, Steffen ; Roe, John:
Fredholm indices of band-dominated operators.
Ohne Verlag / Selbstverlag, Darmstadt
[Buch], (2003)

Rabinovich, Vladimir S. ; Roch, Steffen:
Fredholmness of convolution type operators.
Techn. Univ., FB Mathematik, Darmstadt
[Buch], (2003)

Roch, Steffen :
Integral operators with shift on homogeneous groups.
In: Factorization, singular operators and related topics. - Dordrecht, Kluwer, 2003
[Anderes], (2003)

Rabinovich, Vladimir S. ; Roch, Steffen:
Pseudodifference operators on weighted spaces, and applications to discrete Schrödinger operators.
Ohne Verlag / Selbstverlag, Darmstadt
[Buch], (2003)

Roch, Steffen ; Rabinovich, Vladimir S.:
Wiener algebras of operators, and applications to pseudodifferential operators.
Ohne Verlag / Selbstverlag, Darmstadt
[Buch], (2003)

Roch, Steffen :
An axiomatic approach to the limit operators method.
In: Operator theory : advances and applications.- Basel: Birkhäuser, Bd. 142, 2003, S. 263-285
[Artikel], (2003)

Roch, Steffen :
Algebras of approximation sequences : Fredholm theory in fractal algebras.
In: Studia mathematica, 150 pp. 53-77.
[Artikel], (2002)

Roch, Steffen :
Algebras of approximation sequences : Fredholmness.
In: Journal of operator theory, 48 pp. 121-149.
[Artikel], (2002)

Roch, Steffen ; Rabinovich, Vladimir S.:
Integral operators with shifts on homogeneous groups.
TU, Fachbereich Mathematik, Darmstadt
[Buch], (2002)

Roch, Steffen :
Local theory of the Fredholmness of band-dominated operators with slowly oscillating coefficients.
In: Operator theory : advances and applications, 135 pp. 267-291.
[Artikel], (2002)

Roch, Steffen ; Hagen, R. ; Silbermann, B.:
C*-algebras and numerical analysis.
Dekker, New York
[Buch], (2001)

Roch, Steffen :
Pseudospectra of operator polynomials.
In: Operator theory: advances and applications, 124 pp. 545-558.
[Artikel], (2001)

Roch, Steffen:
Algebras of approximation sequences: Fredholm theory in fractal algebras.
Techn. Univ., FB Mathematik, Darmstadt
[Buch], (2000)

Roch, Steffen:
Algebras of approximation sequences: structure of fractal algebras.
Techn. Univ., FB Mathematik, Darmstadt
[Buch], (2000)

Roch, Steffen :
Spectral approximation of Wiener-Hopf operators with almost periodic generating function.
In: Numerical functional analysis and optimization, 21 pp. 241-253.
[Artikel], (2000)

Roch, Steffen:
Algebras of approximation sequences: Fredholmness.
Techn. Univ., FB 4, Darmstadt
[Buch], (1999)

Roch, Steffen:
Algebras of approximation sequences: fractality.
Techn. Univ., FB 4, Darmstadt
[Buch], (1999)

Roch, Steffen ; Silbermann, B. :
Continuity of generalized inverses in Banach algebras.
In: Studia mathematica, 136 pp. 197-227.
[Artikel], (1999)

Roch, Steffen ; Hagen, ; Silbermann, B. :
C*-Algebra-techniques - a powerful tool in numerical analysis.
In: Analysis, numerics and applications of differential and integral equations. Hrsg.: M. Bach (u.a.) - Harlow Essex: Addison Wesley Longman, 1998. S. 214-218. Addison Wesley Longman, Harlow Essex
[Buchkapitel], (1998)

Roch, Steffen ; Rabinovich, V. S. ; Silbermann, B. :
Fredholm theory and finite section method for band-dominated operators.
In: Integral equations and operator theory. 30 (1998), S. 452-495
[Artikel], (1998)

Roch, Steffen ; Silbermann, B. :
Index calculus for approximation methods and singular value decomposition.
In: Journal of mathematical analysis and applications. 225 (1998), S. 401-426
[Artikel], (1998)

Roch, Steffen :
Numerical ranges of large Toeplitz matrices.
In: Linear algebra and its applications. 282 (1998), S. 185-198
[Artikel], (1998)

Roch, Steffen ; Silbermann, B. :
A note on singular values of Cauchy-Toeplitz matrics.
In: Linear algebra and its applications. 275-276 (1998), S. 531-536
[Artikel], (1998)

Diese Liste wurde am Sat Sep 23 07:50:47 2017 CEST generiert.